The preparation in the form of coated tablets contains ibuprofen, which belongs to the group NSAIDs responsible for alleviating pain, inflammation and reducing body temperature.
- allergy to the components of the drug
- peptic ulcer
- kidney, heart or liver disorders
- concomitant use of other preparations with NSAIDs
- blood coagulation disorders -
children less than 12 years old
- 3 trimesters of pregnancy
It is recommended to use the preparation for minor or moderate pain, as well as for increased body temperature.
For adults and adolescents over 12 years, use 1 tablet. every 4h (however no more than 3 tables / 24 hours).